Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On uniform solvability of parameter-dependent Lyapunov inequalities and applications to various problems.

Autor
Garcia-Planas, M.I.
Tipus d'activitat
Article en revista
Revista
Mathematical reviews
Data de publicació
2007-07
Volum
45
Número
4
Pàgina inicial
1147
Pàgina final
1164
DOI
https://doi.org/10.1137/040619417 Obrir en finestra nova
URL
http://www.ams.org/mathscinet-getitem?mr=2257217 Obrir en finestra nova
Resum
We consider the problem of finding a common quadratic Lyapunov function to demonstrate the stability of a not necessarily bounded family of matrices which incorporate design freedoms. Generically, this can be viewed as the problem of picking a family of controller (or observer) gains so that the family of closed-loop system matrices admits a common quadratic Lyapunov function. We provide several necessary and sufficient conditions for various structures of matrix families. Specifically, we consi...
Paraules clau
Coupled Lyapunov Inequalities, State-dependent Lyapunov Inequalities, Nonlinear Systems, Switched Systems
Grup de recerca
SCL-EG - Sistemes de Control Lineals: estudi Geomètric

Participants